MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM
Model Number 866148
Health Effect - Clinical Code Injury (2348)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All the patient accounts of (b)(6) were removed and the project of parameterization stopped.There was no malfunction of the device, this was use error in using the device.Philips attempted to obtain information regarding the patient, however it is unknown if the patient had any specific issue related to the inappropriate medication received.The patient was discharged and sent home.
 
Event or Problem Description
A patient received inappropriate medication order during customer intellispace critical care and anesthesia (icca) training session.It was stated that the philips clinical specialist was showing how to place an order in icca and thought she was on a test patient and placed the order on a real patient and the patient received the drug.They allege that the patient received medication that was incompatible with his state of health and endangered his life.It was reported that patient experienced harm.Additional information was requested however no new information concerning how the patient was harmed was received.

Brand Name
INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0
Common Device Name
CLINICAL INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8779842
Report Number1218950-2019-05019
Device Sequence Number19327122
Product Code DXJ
UDI-Device Identifier00884838075153
UDI-Public(01)00884838075153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1